# SDR DL72L011149

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- Aircraft time: 76,670 hours, 51,632 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40174
- Condition: Out Of Adj
- Location: L/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 5 DEG FLAPS NR 3 L/E FLAP DID NOT EXTEND FULLY CYCLED.  ACCORDING TO CHECKLIST BUT DID NOT EXTEND.  ADJUSTED NR 3 L/E FLAP SWT RAN FLAPS TO 5 DEG AND BACK ALL IND  NORMAL.
